JournalsprimsVol. 30 , No. 6DOI 10.2977/prims/1195164947

On the Admissibility of Singular Perturbations in Cauchy Problems II

  • Ryuichi Ashino

    Kyoto University, Japan
On the Admissibility of Singular Perturbations in Cauchy Problems II cover

Abstract

We shall give a new proof of the admissibility of singular perturbations, which was introduced by the author [2], without the assumption on the characteristic roots assumed in [2] using the method introduced by the author in [5, Appendix].